# SDR IPXA3M81003

- Difficulty date: December 2, 2013
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGE NOTED 3 FEET AFT OF LWR FWD CARGO DOOR.   REPAIRED IAW EO MD11-5330-52829A.
